# SDR SWAA2021091599393

- Difficulty date: July 28, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 963-994 Rbl46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MOP SILL AT AFT WET AREA BS 963 TO BS 994 RBL 46 WL 208 ; / [01] REMOVED AND EVALUATED CORROSION AT DISCREPANCY AREA. L=1' W=1.5. ORIGINAL THICKNESS 0.080' REMAINING 0.064' LOSS= 0.016' BLEND LOCATION FOUND TO BE OUT OF LIMITS PER SRM 53-70-15-1A-1 STEP 4. D. (2) (A) FIGURE 103; DETAIL E.   DIAL DEPTH GAGE  ID: ATS1225  S/N: UNKNOWN  DATE: 07/2021  DUE: 07/2022; [02] VERIFIED CORRECTIVE ACTION #1  FOUND TO BE OUT OF LIMITS PER SRM 53-70-15; [03] REMOVED MOP SILL AT AFT WET AREA BETWEEN BS 917 TO BS 1006 R/H RBL 46 WL 208 PER SRM 51-40-02; [04] LOCATED AND DRILLED MOP SILL AT AFT WET AREA BETWEEN BS 917 TO BS 1006 RBL 46 WL208 PER SRM 51-40-05 AND DWG 147A8501 OK TO INSTALL PART; [05] VERIFIED LOCATED AND DRILLED PER SRM 51-40-05 AND DWG 147A8501. OK TO INSTALL; [06] INSTALLED NEW MOP SILL AT AFT WET AREA BETWEEN BS 917 TO BS 1016 RBL 46 WL 208 PER SRM 51-40-02 AND DWG 147A8501; [07] RII INSPECTED GOOD INSTALLATION OF NEW MOP SILL PER SRM 51-40-02 AND DWG 147A8501; [08] ALL ITEMS ARE COMPLETE; [09] CARD COMPLETE; [10] UPDATED PART REQUIREMENTS AND MEASUREMENTS; [11] UPDATED MEASUREMENTS; [12] VERIFIED ALL STEPS COMPLETE
